# SDR WRLA200121

- Difficulty date: November 21, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AILERON DEFLECT DISAGREE LEVEL 2 ALERT, AIRCRAFT RETURNED TO ATL.  RAN FLAPS THROUGH 28 DEGREES.  NO AILERON DEFLECTION NOTED.  (M)
